# SDR HEEA088379

- Difficulty date: July 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,420 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 7645001076103
- Part serial: 488
- Condition: Intermittent
- Location: Triple Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH ROTOR NEEDLE OPERATION INTERMITTENT.
